Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/40191
Title: Coincidence problems under contractive type conditions
Authors: Garcia-Falset, J.
Muñiz-Pérez, O.
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Coincidence problem
Altering distance function
Comparison function
Φ-contraction
Differential equation
Issue Date: 2017
Journal: Fixed Point Theory 
Abstract: The main purpose of this paper is to establish some new results about the existence and uniqueness for coincidence problems for two single-valued mappings. Moreover, we present some applications of our results to the existence and uniqueness of solutions of some boundary value problems.
URI: http://hdl.handle.net/10553/40191
ISSN: 1583-5022
DOI: 10.24193/fpt-ro.2017.1.17
Source: Fixed Point Theory[ISSN 1583-5022],v. 18, p. 213-214
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.